Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

IMPACT FACTOR 2017: 0.831
5-year IMPACT FACTOR: 0.836

CiteScore 2017: 0.68

SCImago Journal Rank (SJR) 2017: 0.450
Source Normalized Impact per Paper (SNIP) 2017: 0.829

Mathematical Citation Quotient (MCQ) 2017: 0.32

ICV 2017: 161.82

Open Access
See all formats and pricing
More options …
Volume 3, Issue 2


Volume 13 (2015)

Multiples of left loops and vertex-transitive graphs

Eric Mwambene
Published Online: 2005-06-01 | DOI: https://doi.org/10.2478/BF02479200


Via representation of vertex-transitive graphs on groupoids, we show that left loops with units are factors of groups, i.e., left loops are transversals of left cosets on which it is possible to define a binary operation which allows left cancellation.

Keywords: Vertex-transitive graphs; groupoids, loops

Keywords: 05C25; 20B25

  • [1] A.A. Albert: “Quasigroups I”, Trans. Amer. Math. Soc., Vol. 54, (1943), pp. 507–520. http://dx.doi.org/10.2307/1990259CrossrefGoogle Scholar

  • [2] W. Dörfler: “Every regular graph is a quasi-regular graph”, Discrete Math., Vol. 10, (1974), pp. 181–183. http://dx.doi.org/10.1016/0012-365X(74)90031-4CrossrefGoogle Scholar

  • [3] E. Mwambene: Representing graphs on Groupoids: symmetry and form, Thesis (PhD), University of Vienna, 2001. Google Scholar

  • [4] G. Gauyacq: “On quasi-Cayley graphs”, Discrete Appl. Math., Vol. 77, (1997), pp. 43–58. http://dx.doi.org/10.1016/S0166-218X(97)00098-XCrossrefGoogle Scholar

  • [5] C. Praeger: “Finite Transitive permutation groups and finite vertex-transitive graphs”, In: G. Sabidussi and G. Hahn (Eds.): Graph Symmetry: Algebraic Methods and Applications, NATO ASI Series, Vol. 497, Kluwer Academic Publishers, The Netherlands, Dordrecht, 1997. Google Scholar

  • [6] G. Sabidussi: “Vertex-transitive graphs”, Monatsh. Math., Vol. 68, (1964), pp. 426–438. http://dx.doi.org/10.1007/BF01304186CrossrefGoogle Scholar

About the article

Published Online: 2005-06-01

Published in Print: 2005-06-01

Citation Information: Open Mathematics, Volume 3, Issue 2, Pages 245–250, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/BF02479200.

Export Citation

© 2005 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in